| Model Number |
800SR32 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Mitral Regurgitation (1964)
| Date of Event |
04/10/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that during the implant of this 32mm annuloplasty ring in the mitral position, the ring was explanted and replaced with a bioprosthetic valve.The reason for explant was due to residual regurgitation.The physician indicated the ring functioned as expected, however, it did not provide satisfactory resolution of the regurgitation.No additional adverse patient effects were reported.